# SDR DL757000734

- Difficulty date: April 14, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 34,981 hours, 17,288 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Mlg Door
- Component: Door Actuator, 2745710
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DOOR LIGHT REMAINED ILLUMINATED AFTER GEAR EXTENTION.  ON ARRIVAL FOUND RT MAIN GEAR DOOR HANGING APPROX 1 FOOT.  REPLACED RT MAIN GEAR DOOR ACTUATOR.
